Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 184, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2024, 5:46 PM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2024, 5:46 PM EDT (21:46 UTC)
- Expired
- Jul 29, 2024, 6:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
354
WUUS52 KFFC 292146
SVRFFC
GAC023-091-235-292230-
/O.NEW.KFFC.SV.W.0184.240729T2146Z-240729T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
546 PM EDT Mon Jul 29 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
Central Pulaski County in central Georgia...
Bleckley County in central Georgia...
* Until 630 PM EDT.
* At 546 PM EDT, a severe thunderstorm was located over Baileys Park,
or near Cochran, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cochran, Eastman, Hawkinsville, Chester, Dubois, Coley Station,
Gresston, Plainfield, Empire, Yonkers, Mobley Crossing, Roddy,
Baileys Park, Magnolia, Rowland, Ocmulgee Banks, Royal, Ocmulgee
Public Fishing Area, Paulk, and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3210 8332 3210 8336 3213 8336 3214 8341
3237 8355 3240 8352 3239 8350 3241 8348
3244 8349 3250 8341 3250 8340 3252 8336
3244 8314 3232 8308 3215 8315
TIME...MOT...LOC 2146Z 313DEG 21KT 3231 8338
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
478
WWUS52 KFFC 292207
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
607 PM EDT Mon Jul 29 2024
GAC023-292216-
/O.CAN.KFFC.SV.W.0184.000000T0000Z-240729T2230Z/
Bleckley GA-
607 PM EDT Mon Jul 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR BLECKLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3210 8336 3211 8335 3213 8336 3214 8341
3220 8344 3228 8335 3227 8335 3229 8334
3228 8333 3232 8329 3233 8330 3245 8316
3242 8314 3231 8308 3215 8315 3210 8332
TIME...MOT...LOC 2206Z 313DEG 21KT 3223 8328
$$
GAC091-235-292230-
/O.CON.KFFC.SV.W.0184.000000T0000Z-240729T2230Z/
Dodge GA-Pulaski GA-
607 PM EDT Mon Jul 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN DODGE AND SOUTHEASTERN PULASKI COUNTIES...
At 606 PM EDT, a severe thunderstorm was located near Gresston, or
near Eastman, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Chester, Dubois, Gresston, Plainfield, Yonkers, Roddy,
Rowland, and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3210 8336 3211 8335 3213 8336 3214 8341
3220 8344 3228 8335 3227 8335 3229 8334
3228 8333 3232 8329 3233 8330 3245 8316
3242 8314 3231 8308 3215 8315 3210 8332
TIME...MOT...LOC 2206Z 313DEG 21KT 3223 8328
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$787
WWUS52 KFFC 292225
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
625 PM EDT Mon Jul 29 2024
GAC091-235-292235-
/O.EXP.KFFC.SV.W.0184.000000T0000Z-240729T2230Z/
Dodge GA-Pulaski GA-
625 PM EDT Mon Jul 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DODGE AND
SOUTHEASTERN PULASKI COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3210 8336 3211 8335 3213 8336 3214 8341
3220 8344 3228 8335 3227 8335 3229 8334
3228 8333 3232 8329 3233 8330 3245 8316
3242 8314 3231 8308 3215 8315 3210 8332
TIME...MOT...LOC 2225Z 270DEG 21KT 3218 8318
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:52 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 29, 2:52 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EDT Mon Jul 29 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 251 PM EDT Mon Jul 29 2024 Mid level water vapor imagery shows quite the swirl moving into the NE CONUS as the low begins to merge with the upper level jet. Ridge continues to build to the west of the area and a few disturbances have been moving along the edge of it and between the upper low across the northeast. For us, relatively moist airmass remains in place, and with a favorable upper level environment and just a touch of day time heating after the cloud cover broke, convection has broken out nearly area wide. This should continue until a bit past sunset this evening. MLCAPE values have risen to 2000+ J/kg across much of the area, with the exception of north GA which has had ongoing convection most of the morning/early afternoon. Effective bulk shear remains low enough to keep storms from getting too organized though a few severe storms will be possible, especially with any storms that can develop some cold pool dynamics. FFG is pretty low in many places, so it won't take much to get some flash flooding - however, the northwest flow overhead is our friend in some ways, as is keeping storms from training over the same areas. Some isolated flash flooding will be possible, especially in areas with traditionally poor drainage or urban corridors. Tonight into tomorrow, the forecast gets a bit more challenging. Northwest flow remains in place. Convective guidance is picking up on disturbance firing convection in the Ohio River Valley this evening and pushing it southward. This line looks as though it will push into the state during the early morning hours - the question will be if it is still together and just how far south it will make it. Traditionally the guidance can break these lines apart a bit too fast, but also they can struggle a bit with the overall placement. So, the current forecast shows PoPs during the morning hours across a wide area, but this is more for uncertainty in timing and position (or existence) of this line as it pushes into the CWA. How this plays out will have big implications on how the rest of the day may play out - potential exists for another line or more afternoon diurnal convection, all dependent upon what happens in the morning. Instability values will be quite high if the sun can get out and cook things a bit, and enough shear will be present, so will need to be on the lookout for some severe wind potential with this. Lusk && .LONG TERM... (Wednesday morning through next Sunday) Issued at 251 PM EDT Mon Jul 29 2024 By Wednesday morning, the sfc high and upper level ridging have progressed eastward taking away much of the NW flow. Moisture through the mid and end of the week will likely be dependent on any MCS development which occurs over the next couple days. Dry air behind any system that can get going could be dragged down into the area, however PWATs will still likely remain above 1.5" for much of North and Central GA. PWAT values of near 2.0" remain most likely at this time. When combined with diurnal heating, the pattern will return to our regularly scheduled scattered afternoon thunderstorms. PoPs will remain below 50% through early next week, however locally heavy rainfall may continue to be an issue on top of already saturated soils. The main thing to watch for in the long term outlook will be the heat risk. Highs by Thursday will be in the mid 90s to near 100 for much of the area. Dewpoints well into the 70s will see heat indices of 104+ with some areas potentially reaching near 110. SM && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Mon Jul 29 2024 Most sites are bouncing between MVFR and VFR conditions this afternoon. Scattered to numerous SHRA with occasional TSRA impacting all TAF sites. This will continue until a bit after sunset. Low cigs possible tomorrow morning again as moist air remains in place. Not as confident this morning as rainfall may not be as prolific as yesterday, but concerned we may be wet enough for IFR/MVFR cigs and maybe some vsby issues. Line of storms currently forecast north of metro TAF sites by morning hours to be falling apart, but may hold together long enough to impact metro. Winds through period are W at 4-8 kts. //ATL Confidence...18Z Update... Medium confidence morning cigs and convective timing tomorrow. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 71 94 72 97 / 30 40 30 30 Atlanta 72 93 73 95 / 30 50 40 30 Blairsville 67 87 69 90 / 30 70 50 50 Cartersville 72 93 73 96 / 30 50 40 30 Columbus 74 95 75 96 / 30 60 40 40 Gainesville 72 92 73 94 / 30 40 40 30 Macon 72 95 72 96 / 40 50 40 30 Rome 72 92 74 96 / 40 60 40 30 Peachtree City 72 94 73 95 / 30 50 40 30 Vidalia 72 93 74 96 / 50 50 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....SM AVIATION...Lusk
Hazardous weather outlook, Jul 29, 2:52 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 252 PM EDT Mon Jul 29 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 252 PM EDT Mon Jul 29 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are ongoing this afternoon and evening. A few strong to severe storms with damaging winds may occur, in addition to frequent lightning and heavy rainfall. Localized flash flooding will be possible across much of north Georgia and portions of central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms, mainly in the afternoon and evening, can be expected each day through Sunday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. Heat index values are forecasted to be 100 to 110 degrees across much of north and central Georgia, with the exception of the mountains, Tuesday through Sunday. Heat index values on the upper end of that range are generally expected across east-central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 29, 3:46 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Mon Jul 29 2024
GAZ038-039-050-051-060-061-292015-
Taliaferro GA-Wilkes GA-Putnam GA-Hancock GA-Oglethorpe GA-Greene GA-
346 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of northeastern Putnam,
northwestern Hancock, Greene, Taliaferro, southwestern Wilkes and
south central Oglethorpe Counties through 415 PM EDT...
At 346 PM EDT, a line of strong thunderstorms was along a line
extending from near Rayle to near Liberty, and moving southeast at 20
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Greensboro, Sparta, Crawfordville, Union Point,
Woodville, White Plains, Siloam, Rayle, Sharon, Phoenix, Reynolds at
Lake Oconee, Liberty, Springfield, Veazey, Powelton, Shoulderbone,
Lyneville, Carters Grove, and Ficklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3352 8280 3352 8282 3347 8287 3345 8285
3323 8301 3342 8335 3348 8330 3348 8328
3351 8328 3389 8300 3372 8265
TIME...MOT...LOC 1946Z 310DEG 16KT 3379 8295 3342 8309
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 4:08 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Mon Jul 29 2024
GAZ039-051-062-292045-
Taliaferro GA-Wilkes GA-Warren GA-
408 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of western Warren,
Taliaferro and south central Wilkes Counties through 445 PM EDT...
At 408 PM EDT, a strong thunderstorm was over Alexander Stephens
Park, or over Crawfordville, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Warrenton, Crawfordville, Norwood, Sharon, Camak, Ficklin, Cadley,
Barnett, Raytown, Alexander Stephens Park, and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3331 8269 3339 8283 3341 8282 3343 8283
3344 8287 3344 8291 3349 8299 3353 8299
3369 8286 3354 8262 3345 8259
TIME...MOT...LOC 2008Z 309DEG 25KT 3358 8287
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 4:16 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon Jul 29 2024
GAZ059-071>073-292045-
Monroe GA-Baldwin GA-Jones GA-Jasper GA-
416 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of west central
Baldwin, east central Monroe, Jones and south central Jasper Counties
through 445 PM EDT...
At 415 PM EDT, a strong thunderstorm was near Jarrell Plantation, or
12 miles south of Monticello, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gray, Postell, James, Bradley, Wayside, Dames Ferry, Mountain
Springs, Griswoldville, Haddock, Round Oak, Greenberry Crossroads,
Clinton, Jarrell Plantation, Hillsboro, Browns Crossing, Juliette,
and Adgateville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3288 8357 3287 8358 3310 8383 3324 8370
3303 8332 3286 8348 3284 8352
TIME...MOT...LOC 2015Z 309DEG 25KT 3312 8370
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 4:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Mon Jul 29 2024
GAZ061-072>074-082>084-292115-
Wilkinson GA-Washington GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-
Twiggs GA-
442 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of Wilkinson, southern
Baldwin, northeastern Bibb, northern Twiggs, south central Hancock,
southwestern Washington and southeastern Jones Counties through 515
PM EDT...
At 442 PM EDT, a line of strong thunderstorms was along a line
extending from near Linton to near Ivey to near Cross Keys, and
moving southeast at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Milledgeville, Sandersville, Gray, Jeffersonville, Irwinton,
Gordon, Tennille, Ivey, McIntyre, Toomsboro, Oconee, Deepstep,
Midway-Hardwick, Marion, Postell, Allenwood, Mountain Springs,
Griswoldville, and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3279 8285 3276 8295 3273 8295 3271 8298
3265 8345 3289 8366 3304 8348 3313 8300
3290 8268
TIME...MOT...LOC 2042Z 313DEG 29KT 3308 8297 3293 8323 3287 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 5:12 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Mon Jul 29 2024
GAZ083-095-096-107-109-292145-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
512 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of northwestern Dodge,
northeastern Pulaski, southwestern Twiggs, Bleckley and east central
Houston Counties through 545 PM EDT...
At 512 PM EDT, a strong thunderstorm was near Kathleen, or 12 miles
northwest of Cochran, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Chester, Dubois, Coley Station, Tarversville,
Gresston, Sand Bed, Empire, Yonkers, Mobley Crossing, Roddy, Baileys
Park, Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski
State Prison, Porter, and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3247 8365 3261 8352 3240 8312 3219 8332
TIME...MOT...LOC 2112Z 307DEG 26KT 3250 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 5:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT Mon Jul 29 2024
GAZ074-083>085-096-097-292145-
Wilkinson GA-Washington GA-Johnson GA-Bleckley GA-Laurens GA-
Twiggs GA-
514 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of southern Wilkinson,
northern Laurens, southeastern Twiggs, northeastern Bleckley,
southwestern Washington and northwestern Johnson Counties through 545
PM EDT...
At 513 PM EDT, a line of strong thunderstorms was along a line
extending from near Oconee to near Nicklesville to near Marion, and
moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Wrightsville, Jeffersonville, Irwinton, East Dublin, Dudley,
Toomsboro, Oconee, Danville, Montrose, Allentown, Marion, Spann,
Tuckers Crossroad, Nicklesville, Lovett, District Path, Chappells
Mill, and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3268 8261 3251 8292 3246 8320 3267 8351
3278 8327 3293 8294
TIME...MOT...LOC 2113Z 323DEG 28KT 3287 8289 3275 8312 3266 8340
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:18 PM EDT | Flash Flood Warning | FFC | Meriwether | 3 hr |
| Jul 28, 8:25 PM EDT | Flash Flood Warning | FFC | Coweta | 3 hr |
| Jul 28, 8:43 PM EDT | Flash Flood Warning | FFC | Clayton, Fayette, Fulton | 3 hr |
| Jul 29, 12:33 AM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 27 min |
| Jul 29, 2:14 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Walton | 31 min |
| Jul 29, 2:25 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 29, 2:42 PM EDT | Special Weather Statement | FFC | Rockdale | 33 min |
| Jul 29, 2:45 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 3:09 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 36 min |
| Jul 29, 3:10 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Putnam | 30 min |
| Jul 29, 3:46 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro | 29 min |
| Jul 29, 4:08 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 37 min |
| Jul 29, 4:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jul 29, 4:42 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Washington, Wilkinson | 33 min |
| Jul 29, 5:12 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 29, 5:14 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Wilkinson | 31 min |
| Jul 29, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 49 min |
| Jul 29, 5:48 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Jul 29, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Jul 29, 6:05 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jul 29, 6:09 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 29, 6:18 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Treutlen | 27 min |
| Jul 29, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 39 min |
| Jul 29, 6:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 52 min |
| Jul 29, 6:30 PM EDT | Special Weather Statement | FFC | Dodge | 15 min |
| Jul 29, 6:36 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 39 min |
| Jul 29, 6:43 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Wheeler | 32 min |
| Jul 29, 6:44 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 31 min |
| Jul 29, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Monroe, Pike and 2 more | 44 min |
| Jul 29, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jul 29, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 25 min |
| Jul 29, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 38 min |
| Jul 29, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Polk | 44 min |
| Jul 29, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 49 min |
| Jul 29, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 32 min |
| Jul 29, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 30 min |
| Jul 29, 7:27 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 7 hr |
| Jul 29, 7:30 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Paulding | 45 min |
| Jul 29, 7:30 PM EDT | Special Weather Statement | FFC | Telfair | 15 min |
| Jul 29, 7:32 PM EDT | Special Weather Statement | FFC | Monroe, Pike, Upson | 43 min |
| Jul 29, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Jul 29, 7:38 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 29, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 27 min |
| Jul 29, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.